Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What could be the cause of purple bruise on the eyelid in one with Synthroid ?

I woke up this morning with a small purple bruise on my eyelid closest to my nose. The only change I have made is going on Synthroid about a week ago. Should I be worried?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  1834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
Any history of trauma, blunt trauma could cause a bruise. To rule out blood disorders, any history of easy bruisability, gum bleeds, nose bleeds,multiple bruises on the body etc? It is quite unlikely that synthroid would have caused the bruise. Any history of allergy /itching etc with synthroid? Are you on any other medication (like warfarin or digoxin) which interacts with synthroid. If the answer to all your above questions is no, Don't worry. Hope this helps :)
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor